# SDR ASAA0540392

- Difficulty date: August 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654655159
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BSTA 807, BL0, CORRODED.  REMOVED CORRODED REPAIR PART, FABRICATED AND NSTALLED REPAIR PIECES IAW SRM.  (K)
